# SDR DHL99707002

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 3244 · Tire
- Part: Mlg Tire Assy
- Part number: 26045611
- Condition: Blown
- Location: Nr 4 Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWN NR 4 MAIN GEAR TIRE ON LANDING.  REMOVED AND REPLACED TIRE PER MM.
